MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT TSH

A.I.D.D LONGFORD ARCHITECT TSH
Catalog Number 07K62-35
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot/serial number was manufactured prior to udi compliance date; therefore, only a di is provided.
 
Event or Problem Description
The customer observed a falsely depressed tsh result on the architect i2000sr analyzer.The following data was provided for a female patient (b)(6) with previous surgical thyroid removal and currently taking eutirox and etatsizin: (b)(6), repeat 2.3946 miu/l.Initial tsh result were in normal range.Repeats 23.5 miu/l, 31.8 uiu/ml (on other methods).A new sample initial 2.12, repeated dilutions 15.53, 21.17, 23.64, 24.6, 36.84 miu/l there was no impact to patient management reported.
 
Additional Manufacturer Narrative
Further investigation of the customer issue included a review of the complaint text, a search for similar complaints, review of instrument logs, a review of labeling and accuracy testing.No adverse trend was identified for the customer's issue.Labeling was reviewed and found to be adequate.The product was not available for return.An internal panel was tested with retained kits of the likely cause reagent lot and accuracy testing met all specifications.Based on all available information and abbott diagnostics' complaint investigation no product deficiency was identified.

Brand Name
ARCHITECT TSH
Common Device Name
TSH
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford NA
EI  NA
MDR Report Key6858523
Report Number3005094123-2017-00055
Device Sequence Number11048258
Product Code JLW
UDI-Device Identifier00380740105969
UDI-Public00380740105969
Combination Product (Y/N)N
Initial Reporter CountryRS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/06/2018
Device Catalogue Number07K62-35
Device Lot Number75300UI00
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/01/2017
Supplement Date Received by Manufacturer10/31/2017
Initial Report FDA Received Date09/12/2017
Supplement Report FDA Received Date11/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1